Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 76, NWS Melbourne, FL

November 25, 2014Orange County, Seminole County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Nov 25, 2014, 3:12 PM EST for Orange County, Seminole County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 25, 2014, 3:12 PM EST (20:12 UTC)
Expired
Nov 25, 2014, 3:37 PM EST
In force
25 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Orange County, FL, Seminole County, FL

The radar

The Melbourne radar (KMLB), 93 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 8.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2014-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2014-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

548 
WUUS52 KMLB 252012
SVRMLB
FLC095-117-252100-
/O.NEW.KMLB.SV.W.0076.141125T2012Z-141125T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
312 PM EST TUE NOV 25 2014

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ORANGE COUNTY IN FLORIDA
  WESTERN SEMINOLE COUNTY IN FLORIDA

* UNTIL 400 PM EST.

* AT 309 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 58 MPH.  THIS STORM WAS LOCATED NEAR BAY LAKE...AND MOVING
  NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  SEA WORLD...DOCTOR PHILLIPS...BAY HILL...WINDERMERE...WET N WILD
  WATER PARK...UNIVERSAL STUDIOS...OAK RIDGE...ORLOVISTA...ORLANDO...
  PINE HILLS...ORLANDO EXECUTIVE AIRPORT...COLLEGE PARK...FAIRVIEW
  SHORES...LOCKHART...WINTER PARK...FOREST CITY...MAITLAND...
  ALTAMONTE SPRINGS...GOLDENROD...FERN PARK...WEKIVA SPRINGS...
  CASSELBERRY...LONGWOOD...WINTER SPRINGS...SANFORD...LAKE MARY AND
  LAKE JESSUP

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE METEOROLOGISTS ALSO DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR
ROOM.

&&

LAT...LON 2885 8139 2872 8115 2835 8149 2839 8160
TIME...MOT...LOC 2012Z 212DEG 25KT 2841 8153

$$


15
1 follow-up statement
660 
WWUS52 KMLB 252037
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
337 PM EST TUE NOV 25 2014

FLC095-117-252046-
/O.CAN.KMLB.SV.W.0076.000000T0000Z-141125T2100Z/
SEMINOLE-ORANGE-
337 PM EST TUE NOV 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ORANGE AND WESTERN
SEMINOLE COUNTIES IS CANCELLED...

THE SEVERE STORM THAT PROMPTED THE WARNING ACROSS WESTERN ORANGE 
COUNTY HAD WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING DAMAGING 
WINDS. 

A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ORANGE AND 
NORTHEASTERN OSCEOLA COUNTY THROUGH 345 PM EST.

LAT...LON 2885 8139 2872 8115 2835 8149 2839 8160
TIME...MOT...LOC 2036Z 212DEG 25KT 2855 8143

$$





15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 25, 2:55 PM EST, 17 minutes earlier.

Area forecast discussion, Nov 25, 2:55 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
255 PM EST TUE NOV 25 2014

.DISCUSSION...
...FLOOD WATCH OSCEOLA AND BREVARD NORTHWARD INTO WEDNESDAY...
...NUMEROUS SHOWERS AND STORMS WELL INTO TONIGHT...
...DETERIORATING MARINE CONDITIONS WILL SPREAD SOUTHWARD STARTING
LATE TONIGHT...
...TURNING COLDER AREA WIDE WEDNESDAY NIGHT...

CURRENT-TONIGHT...WIDESPREAD SHOWERS AND SCATTERED STORMS ONGOING
ALONG AND NORTH OF THE I-4 CORRIDOR EARLY THIS AFTERNOON. MANY
LOCALES WITHIN THIS AREA REPORTING 2-5 INCH RAINS WITH NUISANCE
FLOODING. UNSEASONABLY WARM AND MOIST CONDITIONS ACROSS ECFL WITH
THE DEEP SOUTHERLY FLOW. ADDITIONAL HEAVY RAINFALL LIKELY ACROSS
EAST CENTRAL FLORIDA OVERNIGHT...HENCE THE FLOOD WATCH ISSUANCE FOR
BREVARD-OSCEOLA NORTHWARD THROUGH WED MORNING. THE AREA UNDER THE
GUN FOR HEAVY RAINFALL IN THE NEAR TERM REMAINS ALONG THE I-4
CORRIDOR AS ECHOES CONTINUE TO TRAIN HERE. THE FOCUS WILL GRADUALLY
SHIFT SLOWLY SOUTHWARD LATE THIS EVENING AND OVERNIGHT. AN
ADDITIONAL 2-4 INCHES OF RAINFALL LIKELY OVER MUCH OF THE FLOOD
WATCH COVERAGE AREA THROUGH WED MORNING WITH LOCALLY HIGHER AMOUNTS
POSSIBLE. LOCALIZED RUNOFF PROBLEMS WILL ALSO BE POSSIBLE. HEAVIEST
RAINFALL POTENTIAL FOR AREAS OF CENTRAL OSCEOLA-SOUTHERN BREVARD
SOUTHWARD WILL RANGE FROM LATE EVENING-OVERNIGHT-EARLY WED MORNING.
RECENT INFRARED SATELLITE IMAGERY SHOWS DEVELOPING COLDER CLOUD TOPS
ORGANIZING WITH HEAVY CONVECTION UNDERNEATH. KMLB NEXRAD 88D RADAR
SHOWS SCATTERED SHOWERS/ISOLATED STORMS DEVELOPING FURTHER SOUTH OF
I-4 WITH THESE CELLS ADVANCING NORTHWARD AT 20 TO 25 MPH.

THE SPC HAS KEPT A SLIGHT RISK OF SEVERE STORMS FOR THIS
AFTERNOON/TONIGHT ACROSS MUCH OF EAST CENTRAL FLORIDA. MANY FEATURES
REMAINING IN PLAY FOR DEEP CONVECTION/STRONG STORM POTENTIAL INCLUDE
DEEP MOISTURE/LOW-LEVEL SOUTHERLY FLOW...UNSEASONABLY WARM
TEMPERATURES...SUBTLE IMPULSES IN THE MID-LEVEL FLOW...MODEST
INSTABILITY AND STRONG UPPER JET OVER THE DEEP SOUTH PROVIDING
STRONG DIFFLUENCE ALOFT. HOW ALL OF THESE PARAMETERS COME TOGETHER
STILL REMAINS TO BE SEEN. THREATS FROM STORMS INCLUDE...TORRENTIAL
RAINFALL/NUISANCE FLOODING...FREQUENT LIGHTNING...GUSTY DOWNBURST
WINDS IN EXCESS OF 50 MPH...SMALL HAIL AND/OR A SHORT-LIVED WEAK
TORNADO OR TWO. A WEATHER WATCH MAY STILL BE NECESSARY LATER
TODAY/TONIGHT.

THE QUASI-STATIONARY FRONTAL BOUNDARY REMAINS HUNG UP ACROSS NORTH
CENTRAL FL THIS AFTERNOON BUT WILL EVENTUALLY GET A KICK SOUTH AND
EAST AS A VIGOROUS UPPER TROUGH MOVES EASTWARD ACROSS THE DEEP SOUTH
AND GOMEX. AN AREA OF LOW PRESSURE OVER THE EASTERN GULF WILL RIDE
UP ALONG THE BOUNDARY ACROSS NORTH FLORIDA THIS EVENING...THEN OFF
OF THE NORTHEAST FL COAST OVERNIGHT. CURRENT THINKING IS THAT THE
FRONT WILL BE SOMEWHERE ACROSS OUR CENTRAL/SOUTHERN CWA BY AROUND
SUNRISE WED MORNING. WHILE THE HEAVIEST BANDS OF PRECIPITATION WILL
BE ALONG AND JUST OUT AHEAD OF THIS BOUNDARY...SOME SCATTERED
SHOWERS WILL STILL LINGER AROUND BEHIND IT WITH SHOWERY
PRECIPITATION ENDING FROM NORTH TO SOUTH FROM LATE MORNING THROUGH
THE AFTERNOON WED. SOUTHERLY WINDS AHEAD OF THE FRONT WILL BECOME W/NW
BEHIND IT WITH BREEZY/GUSTY CONDITIONS LASTING FOR AT LEAST A FEW
HOURS AFTER PASSAGE. TIMING OF FRONT ALONG WITH THICK
CLOUDS/PRECIPITATION WILL MAKE OVERNIGHT LOWS CHALLENGING.
TEMPERATURES ALONG/NORTH OF I-4 ARE FORECAST TO DROP LATE OVERNIGHT
INTO THE MIDDLE/UPPER 50S WITH 60S FURTHER SOUTHWARD...EXCEPT LOWER
70S POSSIBLE ALONG THE IMMEDIATE TREASURE COAST.

WED...THE FRONT WILL CONTINUE THROUGH ECFL THROUGH THE MORNING WITH
THE HEAVIEST SHOWER/STORM ACTIVITY MOVING OFF OF THE EAST COAST AND
OUT ACROSS THE COASTAL WATERS BY LATE MORNING/EARLY AFTERNOON. THE
AFOREMENTIONED SURFACE LOW WILL RACE UP THE ATLANTIC EAST COAST
DURING THE DAY. THE UPPER TROUGH IS FORECAST TO WEAKEN SIGNIFICANT
AS IT PUSHES THROUGH BETWEEN 12Z-18Z...SO EXPECT DECREASING TREND
FOR BOTH COVERAGE/INTENSITY OF PRECIPITATION NEAR THIS TIME.
BREEZY/GUSTY W/NW WINDS WILL FOLLOW BRIEFLY WITH WIND SPEEDS
SETTLING DOWN TO 10-15 MPH DURING THE DAY WITH OCNL HIGHER WIND
GUSTS. TEMPERATURES AT SUNRISE WILL BE THE HIGHEST WE WILL SEE
DURING THE DAYLIGHT HOURS AS COOLER AIR FILTERS DOWN AND
TEMPERATURES FALL BEHIND THE BOUNDARY. DAYTIME HIGHS MAINLY IN THE
60S AREAWIDE...BUT THIS DAY WILL FEEL BOTH COOLER/DRIER THAN THE
PREVIOUS COUPLE OF DAYS.

WED NIGHT...(MODIFIED PREV DISC) STRONG COLD ADVECTION BEHIND THE
DEPARTING LOW PRESSURE CENTER WILL PUSH LOWS WELL INTO THE 40S
AREAWIDE WITH CLEARING SKIES. WINDS ARE FORECAST TO DIMINISH
RATHER QUICKLY TO LESS THAN 10 MPH PAST DUSK SO WIND CHILL ISSUES
ARE NOT EXPECTED TO BECOME HAZARDOUS DESPITE THE LOWER READINGS.

THU-THU NIGHT...REMAINING NOTICEABLY COOLER DESPITE FULL SUN THU
AS A DEEP NW FLOW PUSHES A DRY/STABLE AIRMASS ACRS THE FL
PENINSULA. TEMPS 5-10F BLO CLIMO. MAX TEMPS WILL STRUGGLE TO REACH
THE 70F MARK...RANGING FROM THE M/U60S ALONG AND N OF I-4 TO ARND
70F ALONG THE TREASURE COAST. MIN TEMPS WILL BE IN THE L/M40S OVER
THE INTERIOR AND IN THE U40S/L50S ALNG THE COAST.

FRI-MON...SLOW WARMING TREND WILL PREVAIL INTO EARLY NEXT WEEK AS
THE POST FRONTAL RIDGE DRIFTS ACRS THE GOMEX/DEEP SOUTH AND INTO
THE W ATLC. N/NWRLY FLOW WILL KEEP TEMPS AOB CLIMO AVG THRU SAT
NIGHT WITH MAX TEMPS M60S/L70S...MIN TEMPS M/U40S INTERIOR AND
U40/M50S ALONG THE COAST. WINDS WILL VEER TO ENE ON SAT THEN TO
THE E ON SUN AS THE RIDGE BUILDS INTO THE W ATLC. THE ONSHORE
COMPONENT WILL PUSH OCEAN MODIFIED AIR BACK ONSHORE...ALLOWING MAX
TEMPS TO RECOVER TO CLIMO BY SUN AFTN WITH MAXES L/M70S...MINS
M/U50S INTERIOR AND U50/L60S ALONG THE COAST.

&&

.AVIATION...TORRENTIAL RAINFALL ALONG I-4 CORRIDOR INTO TONIGHT WITH
FRONT CROSSING INTO THE CENTRAL PENINSULA LATE OVERNIGHT INTO EARLY
WED MORNING. CURRENT...PREVAILING MVFR VSBYS/CIGS MANY SITES WITH
WIDESPREAD PRECIP CONTINUING TONIGHT. LCL IFR VSBYS IN +SHRA/TS.
GRADUAL IMPROVING CONDITIONS FROM NORTH TO SOUTH DURING THE DAY ON
WED BEHIND FRONT. BREEZY/GUSTY W/NW WINDS FOR A FEW HOURS
IMMEDIATELY AS FRONT PASSES.

&&

.MARINE...
AFTERNOON-TONIGHT...WILL START OFF WITH STRONGLY WORDED
CAUTIONARY STATEMENTS OFFSHORE FOR SOUTHERLY WINDS 15-20 KTS/GUSTY
AND SEAS BUILDING TO 4-6 FT. AS FRONT ENTERS THE WATERS LATER THIS
EVENING/OVERNIGHT NORTHWEST WINDS QUICKLY BECOME 25-30 KTS AND GUSTY
OVER THE OPEN ATLANTIC SPREADING NORTH TO SOUTH. SEAS BUILDING TO
6-9 FT OFFSHORE/NORTH OF SEBASTIAN INLET BY DAYBREAK. SMALL CRAFT
ADVISORY CONDITIONS ACROSS ALL MARINE LEGS NEAR DAYBREAK WED
MORNING. CONDITIONS WILL BE HAZARDOUS FOR SMALL CRAFT BOATING.

WIDESPREAD (OFFSHORE MOVING) SHOWERS/SCT STRONG STORMS FROM CAPE
NORTHWARD WILL EVENTUALLY SPREAD SOUTHWARD DOWN THE COASTAL WATERS
LATER THIS EVENING AND OVERNIGHT. ANY STRONGER CELLS ARE CAPABLE OF
TORRENTIAL DOWNPOURS...WINDS IN EXCESS OF 35 KTS...FREQUENT CLOUD TO
WATER LIGHTNING...SMALL HAIL AND/OR WATERSPOUT. A WEATHER WATCH MAY
BECOME NECESSARY.

WED...COLD FRONT WILL CROSS THE COASTAL WATERS BY LATE MORNING/EARLY
AFTERNOON. OCCASIONAL GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC ARE
LIKELY. SMALL CRAFT ADVISORY CONDITIONS ALL LEGS. HAZARDOUS BOATING
CONDITIONS FOR SMALL CRAFT. SEAS BUILDING 6-9 FT OFFSHORE/5-7 FT
NEAR SHORE. SHOWERS/STORMS GRADUALLY ENDING FROM NORTH TO SOUTH IN
THE AFTERNOON.

THU-SAT...(PREV DISC) IMPROVING CONDITIONS THRU THE END OF THE WEEK AS
A POST FRONTAL HI PRES RIDGE BUILDS FROM THE CENTRAL CONUS INTO
THE W ATLC. SFC PGRAD WILL SLACKEN...ALLOWING WINDS TO VEER FROM
NW TO E AND DIMINISH... MODERATE TO FRESH NW BREEZE ON THU...BCMG
A GENTLE TO MODERATE N/NE BREEZE ON FRI...THEN A LIGHT TO GENTLE
E/NE BREEZE ON SAT. SEAS WILL WILL REMAIN HAZARDOUS THRU FRI AS
WINDS SWING THRU NE...ESPECIALLY IN THE GULF STREAM WHERE THE NRLY
WIND/SRLY CURRENT COMPONENT WILL GENERATE SQUARE WAVES. SEAS 4-6FT
NEARSHORE AND 6-8FT OFFSHORE ON THU...SUBSIDING TO 3-5FT NEARSHORE
AND 5-6FT OFFSHORE ON FRI...THRU SUNSET THU...THEN 3-4FT NEARSHORE
AND 4-5FT OFFSHORE ON SAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  57  65  44  66 / 100  80   0   0
MCO  58  65  43  67 /  90  80   0   0
MLB  61  65  46  70 /  80  80   0   0
VRB  64  69  46  71 /  70  80  10   0
LEE  57  65  43  66 / 100  80   0   0
SFB  58  66  44  67 /  90  80   0   0
ORL  58  65  44  68 /  90  80   0   0
FPR  65  68  47  72 /  70  80  10   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR COASTAL VOLUSIA-INLAND
     VOLUSIA-NORTHERN BREVARD-NORTHERN LAKE-ORANGE-OSCEOLA-
     SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY FROM 1 AM TO 4 PM EST WEDNESDAY FOR COASTAL
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 7 AM WEDNESDAY TO 4 PM EST THURSDAY
     FOR WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60
     NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 1 AM WEDNESDAY TO 4 PM EST THURSDAY
     FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 7 AM TO 4 PM EST WEDNESDAY FOR COASTAL
     WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM.

&&

SHORT TERM...SEDLOCK
LONG TERM....PENDERGRAST
Hazardous weather outlook, Nov 25, 9:31 AM EST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
931 AM EST TUE NOV 25 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-260100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
931 AM EST TUE NOV 25 2014

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE ACROSS EAST-CENTRAL
FLORIDA...
...LOCALLY HEAVY RAINFALL THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
NUMEROUS SHOWERS AND EMBEDDED STRONG STORMS WILL MOVE NORTHEAST
OVER CENTRAL FLORIDA INTO TONIGHT...HIGHEST COVERAGE IS EXPECTED
ALONG AND NORTH OF A LINE FROM LAKE KISSIMMEE IN OSCEOLA COUNTY TO
MELBOURNE IN BREVARD COUNTY. SCATTERED STORMS ARE ALSO POSSIBLE
FROM AROUND LAKE OKEECHOBEE TO THE TREASURE COAST. MOVEMENT WILL
BE RAPIDLY TOWARD THE NORTHEAST AT 30 TO 40 MPH.

DUE TO RAPID SPEED...STRONGER SHOWERS AND STORMS WILL BE CAPABLE
OF WIND GUSTS OF 45 TO 55 MPH. A FEW STORMS MAY BECOME SEVERE
MAINLY ALONG AND NORTH OF THE INTERSTATE FOUR CORRIDOR WITH
DAMAGING WIND GUSTS AND PERHAPS AN ISOLATED TORNADO. FREQUENT CLOUD
TO GROUND LIGHTNING STRIKES AND SMALL HAIL WILL ALSO OCCUR IN
SOME OF THE ACTIVITY.

.FLOOD IMPACT...
SOME LOCATIONS FROM OSCEOLA AND BREVARD COUNTIES NORTHWARD MAY
EXPERIENCE MULTIPLE ROUNDS OF SHOWERS AND STORMS...RAINFALL
AMOUNTS COULD REACH 2 TO 4 INCHES OR A LITTLE MORE IN SOME
LOCATIONS. THIS COULD RESULT IN PONDING OF WATER ON ROADWAYS AND
IN OTHER POORLY DRAINED LOW LYING AREAS.

.RIP CURRENT IMPACT...
WEATHER AND OCEANIC CONDITIONS WILL PRODUCE A MODERATE THREAT FOR
RIP CURRENTS AT AREA BEACHES. THE THREAT WILL BE HIGHEST THIS
AFTERNOON BETWEEN 1 AND 7 PM DUE TO TIDAL EFFECTS. CHECK WITH YOUR
LOCAL BEACH PATROL FOR ADDITIONAL INFORMATION ABOUT OCEAN HAZARDS.
ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD...NEVER SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
FAST MOVING SHOWERS AND STORMS WILL BE ABLE TO PRODUCE WIND
GUSTS OF 35 KNOTS OR HIGHER ACROSS INLAND LAKES...THE INTRACOASTAL
WATERWAY AND NEAR SHORE ATLANTIC WATERS. BOATERS SHOULD BE ON THE
LOOKOUT FOR STORMS APPROACHING RAPIDLY FROM THE SOUTHWEST THROUGH
TONIGHT.

.WATERSPOUT IMPACT...
THERE IS A SMALL CHANCE OF A BRIEF WATERSPOUT OVER INLAND LAKES AS
WELL AS THE INTRACOASTAL AND ATLANTIC COAST WATERS THROUGH THIS
EVENING.

.WIND AND SEA IMPACT...
WIND AND SEA CONDITIONS WILL DETERIORATE OVER THE NEAR SHORE
ATLANTIC WATERS...ESPECIALLY NORTH OF SEBASTIAN INLET...STARTING
LATE TONIGHT. WINDS WILL INCREASE TO NEAR 20 KNOTS OUT OF THE
SOUTHWEST LATE TONIGHT...THEN SHIFT TO THE NORTHWEST WHILE
INCREASING FURTHER TO 20 TO 25 KNOTS WEDNESDAY. SEAS WILL BUILD
AS HIGH AS 7 FEET NEAR SHORE AND 9 TO 10 FEET WELL OFFSHORE.
SMALL CRAFT ADVISORIES WILL GO INTO EFFECT STARTING LATE TONIGHT
AND EARLY WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SHOWERS AND STORMS WILL RAPIDLY CLEAR OUT OF THE AREA FROM
NORTHWEST TO SOUTHEAST DURING ON WEDNESDAY...WITH MOST AREAS
BECOMING RAIN FREE BY EARLY AFTERNOON. HAZARDOUS BOATING CONDITIONS
ARE EXPECTED TO CONTINUE OVER THE ATLANTIC WEDNESDAY INTO
THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED. RAINFALL OBSERVERS...PLEASE REPORT ANY RAINFALL
AMOUNTS OF THREE INCHES OR MORE AT YOUR LOCATION TODAY TO THE
NATIONAL WEATHER SERVICE IN MELBOURNE.

PENDERGRAST/CRISTALDI

In the hours before

Special weather statement, Nov 25, 9:15 AM EST, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
915 AM EST TUE NOV 25 2014

FLZ045-053-144-251500-
ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
915 AM EST TUE NOV 25 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND FREQUENT LIGHTNING OVER SOUTHERN LAKE COUNTY...SOUTHWESTERN
ORANGE COUNTY...NORTHWESTERN OSCEOLA COUNTY...

* UNTIL 1000 AM EST.

AT 913 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS OVER FOUR CORNERS...TO
THE OSCEOLA THEME PARKS MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE BAY HILL...DOCTOR PHILLIPS...HORIZON WEST AND ORLOVISTA.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORMS PASS.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2866 8158 2851 8126 2817 8152 2820 8153
      2826 8156 2826 8166 2834 8167 2834 8179
      2836 8180
TIME...MOT...LOC 1413Z 221DEG 26KT 2831 8164

JP
Special weather statement, Nov 25, 10:01 AM EST, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1001 AM EST TUE NOV 25 2014

FLZ045-046-251545-
ORANGE-SEMINOLE-
1001 AM EST TUE NOV 25 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER CENTRAL AND EAST ORANGE COUNTY...EASTERN SEMINOLE COUNTY...

* UNTIL 1045 AM EST.

AT 1000 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS OVER CONWAY...MOVING
NORTHEAST AT 35 MPH.

LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE BELLE ISLE...ORLANDO EXECUTIVE AIRPORT...PINE CASTLE AND
UNION PARK.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2878 8118 2849 8091 2835 8133 2851 8147
TIME...MOT...LOC 1501Z 233DEG 32KT 2849 8132

JP
Special weather statement, Nov 25, 10:41 AM EST, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1041 AM EST TUE NOV 25 2014

FLZ041-046-141-147-251630-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-SEMINOLE-
1041 AM EST TUE NOV 25 2014

...FUNNEL CLOUDS AND BRIEF GUSTY WINDS POSSIBLE OVER NORTHWESTERN
BREVARD COUNTY...EASTERN SEMINOLE COUNTY...SOUTHEASTERN VOLUSIA
COUNTY...

AT 1040 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS OVER
GENEVA TO LAKE HARNEY...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE GUSTY WINDS
AND FUNNEL CLOUDS INCLUDE MAYTOWN AND LAKE HARNEY.

LAT...LON 2906 8093 2882 8074 2881 8074 2880 8077
      2881 8078 2885 8078 2885 8081 2879 8078
      2876 8082 2877 8084 2875 8083 2861 8103
      2861 8106 2877 8123
TIME...MOT...LOC 1540Z 223DEG 28KT 2872 8107

JP
Local storm report, Nov 25, 2:33 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
233 PM EST TUE NOV 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HEAVY RAIN       1 NNE EDGEWATER         28.98N 80.90W
11/25/2014  M5.75 INCH       VOLUSIA            FL   TRAINED SPOTTER

            A STORM SPOTTER IN EDGEWATER REPORTS 5.75 INCHES OF RAIN
            HAS FALLEN AT HIS RESIDENCE SINCE EARLY THIS MORNING.
            ALSO REPORTED NUMEROUS STREETS WITH STANDING WATER AND
            FLOODING, SPECIFICALLY THE 1400-1600 BLOCKS OF SOUTH
            RIVERSIDE DRIVE AS WELL AS PORTIONS OF SR-442 / INDIAN
            RIVER BOULEVARD.

&&

ULRICH

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 4:48 AM ESTSmall Craft AdvisoryMLB4 days
Nov 25, 6:29 AM ESTAreal Flood AdvisoryMLBBrevard, Orange, Osceola, Volusia91 min
Nov 25, 9:15 AM ESTSpecial Weather StatementMLBOrange45 min
Nov 25, 9:47 AM ESTTornado WarningMLBOrange, Osceola29 min
Nov 25, 10:01 AM ESTSpecial Weather StatementMLBOrange, Seminole44 min
Nov 25, 10:41 AM ESTSpecial Weather StatementMLBSeminole49 min
Nov 25, 11:21 AM ESTFlood WatchMLBLake, Orange, Osceola, Seminole, Volusia25 hr
Nov 25, 11:38 AM ESTAreal Flood AdvisoryMLBSeminole, Volusia3 hr
Nov 25, 1:54 PM ESTAreal Flood WarningMLBSeminole, Volusia3 hr
Nov 25, 3:06 PM ESTTornado WarningMLBOrange, Osceola39 min
Nov 25, 4:10 PM ESTAreal Flood AdvisoryMLBBrevard, Orange, Osceola80 min
Nov 25, 4:26 PM ESTSpecial Weather StatementMLBVolusia34 min
Nov 25, 4:37 PM ESTSpecial Marine WarningMLB53 min
Nov 25, 4:50 PM ESTAreal Flood WarningMLBSeminole, Volusia4 hr
Nov 25, 5:13 PM ESTSpecial Marine WarningMLB2 hr
Nov 25, 5:37 PM ESTAreal Flood WarningMLBBrevard, Orange, Osceola4 hr
Nov 25, 5:51 PM ESTAreal Flood AdvisoryMLBLake3 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.